MathSciNet Relay Station
MathSciNet bibliographic data
MR1362707 (96j:35217) 35Q53 (34G20 35A07 47N20)
Isaza, Pedro; Mejia, Jorge; Stallbohm, Volker Local solution for the Kadomtsev-Petviashvili equation in ${\bf R}\sp 2$. J. Math. Anal. Appl. 196 (1995), no. 2, 566–587.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement